MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5386
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a follow up in clinic.It was noted that at the last follow in june, 2022 the remaining longevity estimate was about 2 years but after 8 months the pacemaker seemed to have reached end of life (eol).Premature battery depletion was suspected by the physician, though the device was implanted for 15 years.The physician was concerned managing and following up the patient may be difficult due to the change in battery longevity.The pacemaker was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of ¿premature discharge of battery¿ couldn¿t be confirmed.The device was at end of service and not able to be interrogated when it was received.The device image could not be saved due to low battery voltage from normal usage.Analysis performed after installing a known good battery and did not find any anomalies.Further evaluation under various pulse amplitudes measured current levels within normal range, and no indication of premature depletion was noted.The implant duration exceeded the device¿s projected longevity and is considered normal battery depletion.

Brand Name
IDENTITY ADX XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16457266
Report Number2017865-2023-11376
Device Sequence Number6458464
Product Code DXY
UDI-Device Identifier05414734006903
UDI-Public05414734006903
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2008
Device Model Number5386
Device Catalogue Number5386
Device Lot Number0002218470
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown